Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"On Humbert Matrix Polynomials of Two Variables"
written by Ghazi S. Khammash, A. Shehata,
published by Advances in Pure Mathematics, Vol.2 No.6, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Chebyshev-type matrix polynomials and integral transforms
Hacettepe Journal of Mathematics and Statistics (accepted), 2015
[2] Bazı appell polinom ailelerinin matris ifadeleri üzerine
2014
[3] Reply to Comment on “On Humbert Matrix Polynomials of Two Variables”
Advances in Pure Mathematics, 2014
[4] A Comment on “On Humbert Matrix Polynomials of Two Variables”
Advances in Pure Mathematics, 2013
[5] On Rice's matrix polynomials
Afrika Matematika, Springer, 2013
[6] A. Shehata
2013
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top